# SDR DALA2025091106714

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 60,723 hours, 31,739 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR ARMED INDICATION ON DOOR/OXY PAGE INTERMITTENTLY SHOWS DOOR DISARMED IN FLT ATT VERIFIED DOOR WAS ARMED.  CLEANED SAME INSPECTED SLIDE ASSY AND GIRT BAR FOR CONDITION AND OPERATION PER A319 AMM 25-61. (6999558).
